# SDR SWIA201334053

- Difficulty date: July 19, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 26,012 hours, 21,630 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKEOFF, THRUST LEVERS WERE PUSHED FWD, BOTH N1`S SPOOLED UP TOGETHER, AIRCRAFT STARTED VEERING RT.  TAKEOFF WAS ABORTED & RETURNED TO GATE.  EXPERIENCED RT CROSSWIND, HAD RT AILERON & FULL LT RUDDER.  NOSE WHEEL STEERING WAS ARMED.  FLT#5659 REPLACED NOSE GEAR STEERING HARNESS, LT & RT RVDT`S & RIGGED NOSE WHEEL STEERING IAW AMM.
